# SDR DXTA200601496

- Difficulty date: July 13, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N636QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605304
- Aircraft time: 3,781 hours, 2,969 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Relay
- Part number: MS24166D2
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING LO BRAKE PRESS/ANTI SKID INOP LIGHT CAME ON.  BRAKES FAILED AND EMERGENCY BRAKES APPLIED.  ALL ECS NORMAL, ACCUMULATOR NORM, FLUID LEVEL NORM.  TROUBLESHOT SYSTEM, REMOVED BRAKE CONTROL MOTOR RELAY KN003 P/N MS2416602, DUE TO INTERNAL FAILURE.  REPLACED WITH NEW RELAY P/N MS2416602.  REMOVED BRAKE HIGH PRESSURE SWITCH P/N GPP1250-73, S/N 0229234 & INSTALLED REPAIRED SWITCH P/N GPP1250-73, S/N 0246340.  LEAK CHECKS GOOD, OP CHECKS GOOD.  BLED BRAKE SYSTEM, LEAK CHECKS GOOD OP CHECKS GOOD.  WORK DONE IAW 560 XL MM 32-42-00.
